# SDR SWAA2021050618305

- Difficulty date: January 21, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 28,672 hours, 17,528 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SLIDING SEAL CRACKED / R&R RIGHT HORIZONTAL STABILIZER UPPER SLIDING SEAL REF AMM 53-31-31.
